Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 9, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Mar 22, 2009, 4:42 PM MDT for Billings County, Dunn County, North Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2009, 4:42 PM MDT (22:42 UTC)
- Expired
- Mar 22, 2009, 5:11 PM MDT
- In force
- 29 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Billings County, ND, Dunn County, ND
The radar
The Bismarck radar (KBIS), 183 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 463 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 222242
SVRBIS
NDC007-025-222345-
/O.NEW.KBIS.SV.W.0009.090322T2242Z-090322T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM MDT SUN MAR 22 2009
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
WEST CENTRAL DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 545 PM MDT
* AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SOUTH FAIRFIELD...OR 24 MILES NORTHWEST OF DICKINSON...AND MOVING
NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF FAIRFIELD BY 450 PM MDT...
MANNING BY 530 PM MDT...
KILLDEER BY 540 PM MDT...
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4733 10312 4748 10309 4753 10291 4723 10246
4697 10326 4711 10338
TIME...MOT...LOC 2242Z 230DEG 24KT 4708 10319
$$
BIRK1 follow-up statement
000
WWUS53 KBIS 222311
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT SUN MAR 22 2009
NDC007-025-222320-
/O.CAN.KBIS.SV.W.0009.000000T0000Z-090322T2345Z/
BILLINGS ND-DUNN ND-
511 PM MDT SUN MAR 22 2009
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DUNN AND
NORTHEASTERN BILLINGS COUNTIES IS CANCELLED...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A
SIGNIFICANT THREAT. HOWEVER...PEA SIZE HAIL IS STILL POSSIBLE WITH
THIS STORM.
LAT...LON 4733 10312 4748 10309 4753 10291 4723 10246
4697 10326 4711 10338
TIME...MOT...LOC 2310Z 230DEG 24KT 4720 10298
$$
BIRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 3:11 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Mar 22, 3:11 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 411 PM CDT SUN MAR 22 2009 .SHORT TERM... THE 12 UTC ECMWF HAS FINALLY BEGUN TRENDING TOWARD COOLER SO THAT THE US 83 CORRIDOR CHANGES OVER TO ALL SNOW BY MID MORNING ON TUESDAY. THERE IS STILL SOME VARIATION ON AMOUNTS...SO USING NCEP/HPC SNOW AMOUNTS ENCOMPASSES A CONSERVATIVE APPROACH TO SNOW AMOUNTS AFTER SUNDAY AND MONDAY THUNDERSTORMS DELIVER A SHOT OF RAIN WITH SOME THUNDERSTORMS TO ALREADY-FLOODING AREAS OF NORTH DAKOTA. THERE IS AMPLE INSTABILITY PRESENT WITH THE MASSIVE WARM CONVEYOR BELT ADVECTING VERY MOIST AIR ALL THE WAY FROM THE GULF OF MEXICO INTO SOUTHERN CANADA. THEN...THE TROWAL DEVELOPS AS SURFACE LOW PRESSURE MOVES FROM NORTHEASTERN COLORADO INTO NORTHERN MINNESOTA AND OCCLUDES. FOLLOWED THE NCEP/HPC WINTER WEATHER DESK FORECAST SNOW AMOUNTS WITH THE MAIN BAND OF SNOW STRETCHING FROM BOWMAN AND HETTINGER INTO THE GARRISON AREA. CANNOT RULE OUT THUNDER SNOW AS ELEVATED INSTABILITY WRAPS INTO THE COLD SECTOR. THAT WOULD RESULT IN CONSIDERABLY GREATER SNOW AMOUNTS IN THE HEAVIEST AXIS...BUT IS VERY DIFFICULT TO FORECAST. SO...WILL RELY ON THE CONSENSUS AMOUNTS THAT ARE RELATIVELY CONSERVATIVE. WINDS GET GOING PRETTY SOON INTO THE EVENT...SO WIND DRIVEN RAIN WILL CHANGE INTO BLOWING SNOW AND CAUSE VISIBILITIES TO DIVE TO NEAR ZERO IN MODERATE TO HEAVY SNOW BANDS. CONCERNING HAZARDS...LEFT BISMARCK AND NORTH IN A WATCH DUE TO UNCERTAINTY WITH CHANGEOVER TO SNOW. WITH THE EVENT NOT FORECAST TO OCCUR UNTIL TUESDAY MORNING...CAN AFFORD TO PUSH THAT BACK ANOTHER PERIOD. UPGRADED MOST OF THE REMAINING WATCH TO A BLIZZARD WARNING WITH THE EXPECTATION THAT THIS MODEL CONSENSUS IS AS GOOD AS IT CAN GET IN TERMS OF WIND...COLD TEMPERATURES...MOISTURE AVAILABILITY...AND AGGRESSIVE DYNAMICS. ADDED THE WINTER STORM WATCH WHERE CHANGEOVER IS EXPECTED TO BE LATER...RESULTING IN LESS SNOW ACCUMULATION AND LESS DROP IN VISIBILITY...BUT MORE FLOODING POTENTIAL. .LONG TERM...WEDNESDAY THROUGH SUNDAY... OUR SIGNIFICANT WEATHER EVENT FROM EARLIER IN THE WEEK SHOULD BE WINDING DOWN IF NOT ALL BUT OVER BY WEDNESDAY. MAY HAVE SOME LINGERING AREAS OF LIGHT SNOW OVER CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA DURING THE DAYTIME IN ADDITION TO GUSTY NORTHWESTERLY WINDS CREATING LIKELY BLOWING AND DRIFTING SNOW. CYCLONIC FLOW ALOFT INTO FRIDAY WILL ALSO WARRANT MAINTAINING SLIGHT CHANCES FOR SNOW THURS/THURS NIGHT/FRIDAY. HAVE MAINTAINED LOWERED DAYTIME AND NIGHTTIME TEMPS DAY 4 THROUGH DAY 7 TO ACCOUNT FOR THE EXPECTED FRESH SNOW COVER AS WELL AS THE COLDER TEMPS ASSOCIATED WITH THE LARGE UPPER LEVEL TROUGH/CLOSED LOW DEPICTED ACROSS SOUTH CENTRAL CANADA/NORTHERN PLAINS. WE MAY SEE A SLIGHT WARM UP TOWARDS THE WEEKEND...ALTHOUGH GIVEN THE PROGRESSIVE PATTERN DEPICTED THIS MAY NEED TO BE SCALED BACK. && .AVIATION... PERIODS OF MVFR-IFR AND LOWER CIGS AND VIS CAN BE EXPECTED TODAY AND TONIGHT DUE TO RA AND FG...THEN IFR AND LOWER CIGS AND VIS FOR ALL TAF SITES THROUGHOUT MONDAY AND TUESDAY. A MAJOR SPRING STORM WILL APPROACH THE NORTHERN PLAINS OVER THE NEXT 24 HOURS...THEN MOVE THROUGH THE LOCAL REGION MONDAY AFTERNOON THROUGH TUESDAY NIGHT. AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH TODAY AND THIS EVENING. WIDESPREAD MODERATE TO HEAVY RAIN/SNOW WILL THEN DEVELOP SOUTH MONDAY DAYTIME AND SPREAD NORTH AND EAST THROUGHOUT THE DAY...THROUGH MONDAY NIGHT...AND THROUGH MUCH OF TUESDAY. && .HYDROLOGY... STEADY RAINS OVER OUR SOUTHEASTERN ZONES THIS AFTERNOON HAS PROMPTED A FLASH FLOOD WARNING FOR LAMOURE AND DICKEY COUNTIES THROUGH EARLY THIS EVENING. ALL OF CENTRAL AND WESTERN NORTH DAKOTA WILL REMAIN UNDER AN AREAL FLOOD WARNING WITH SEVERAL RIVER POINT FLOOD WARNINGS CONTINUING ALONG SPECIFIC RIVERS. PLEASE SEE BISFLSBIS FOR SPECIFIC INFORMATION ON THE AREAL FLOOD WARNINGS AND POINT RIVER FLOOD WARNINGS. PLEASE SEE BISRVSBIS FOR INFORMATION ON HIGH WATER STATEMENTS. FOR ADDITIONAL INFORMATION ON THE FLASH FLOOD WARNING OVER LAMOURE AND DICKEY COUNTIES PLEASE SEE BISFFWBIS. INFORMATION IS ALSO AVAILABLE ON OUR WEBSITE 24/7 AT WEATHER.GOV/BIS A LARGE STORM WILL BRING SIGNIFICANT PRECIPITATION TO WESTERN AND CENTRAL NORTH DAKOTA TONIGHT THROUGH TUESDAY NIGHT...SEE THE SHORT TERM DISCUSSION ABOVE. ADDITIONAL FLOODING WILL OCCUR DURING AND AFTER THE STORM. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR NDZ002>005-010>013-018>023-025-033>037-042-045>048-050-051. BLIZZARD WARNING FROM 7 PM CDT /6 PM MDT/ MONDAY TO 7 PM CDT /6 PM MDT/ TUESDAY FOR NDZ003-011-019>021-034-042-045. BLIZZARD WARNING FROM 7 AM CDT /6 AM MDT/ MONDAY TO 7 PM CDT /6 PM MDT/ TUESDAY FOR NDZ010-018-031>033-040-041-043-044. WINTER WEATHER ADVISORY FROM 7 AM MONDAY TO 7 PM CDT TUESDAY FOR NDZ001-002-009-017. WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR NDZ005-013-023-025-036-037-047-050. BLIZZARD WATCH FROM MONDAY EVENING THROUGH TUESDAY EVENING FOR NDZ004-012-022-035-046. && SCHECK/NH/KS
Hazardous weather outlook, Mar 22, 4:35 AM MDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 535 AM CDT SUN MAR 22 2009 NDZ001-002-009-010-017-032-231045- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-BILLINGS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ003-004-011-012-021-022-231045- RENVILLE-BOTTINEAU-WARD-MCHENRY-MCLEAN-SHERIDAN- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-231045- ROLETTE-PIERCE- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE TUESDAY. FLOOD WATCH IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ031-040-043-231045- GOLDEN VALLEY-SLOPE-BOWMAN- 435 AM MDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018-033-041-044-231045- DUNN-STARK-HETTINGER-ADAMS- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY AND TONIGHT...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY MORNING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ019-020-034-042-045-231045- MERCER-OLIVER-MORTON-GRANT-SIOUX- 535 AM CDT SUN MAR 22 2009 /435 AM MDT SUN MAR 22 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IS IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ035-046-231045- BURLEIGH-EMMONS- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY...WITH SNOW AND BLOWING SNOW AND BLIZZARD CONDITIONS POSSIBLE MONDAY NIGHT AND TUESDAY. A FLOOD WARNING IS IN EFFECT TODAY THROUGH MONDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLOOD WARNING IN EFFECT THROUGH MONDAY EVENING. BLIZZARD WATCH IN EFFECT MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ023-025-036-037-047-048-050-051-231045- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 535 AM CDT SUN MAR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A MAJOR EARLY SPRING STORM SYSTEM DEVELOPING ACROSS THE ROCKIES...WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION TODAY THROUGH MONDAY NIGHT...WITH SNOW AND BLOWING SNOW POSSIBLE MONDAY AND TUESDAY. A FLOOD WATCH IS IN EFFECT THIS AFTERNOON THROUGH TUESDAY EVENING. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JV
In the hours before
Local storm report, Mar 22, 10:46 AM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1146 AM CDT SUN MAR 22 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND GST LONG LAKE 45.86N 99.21W
03/22/2009 M67 MPH MCPHERSON SD MESONET
&&
NHEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 6:35 PM MDT | Areal Flood Warning | BIS | Adams | 4 hr |
| Mar 21, 9:13 PM MDT | Areal Flood Warning | BIS | Adams, Burleigh, Dunn, Emmons, Grant, Hettinger and 5 more | 12 hr |
| Mar 22, 1:57 AM MDT | Areal Flood Advisory | BIS | Divide, McKenzie, Williams | 18 days |
| Mar 22, 2:30 AM MDT | Areal Flood Advisory | BIS | Bottineau, Burleigh, Kidder, McHenry, Pierce, Rolette | 86 days |
| Mar 22, 4:05 AM MDT | Wind Advisory | BIS | Bottineau, Burke, Burleigh, Dickey, Dunn, Emmons and 17 more | 16 hr |
| Mar 22, 8:54 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 51 min |
| Mar 22, 9:22 AM MDT | Areal Flood Warning | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 30 more | 5 days |
| Mar 22, 9:33 AM MDT | Severe Thunderstorm Warning | BIS | Emmons | 57 min |
| Mar 22, 9:48 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 57 min |
| Mar 22, 10:35 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 55 min |
| Mar 22, 10:41 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 64 min |
| Mar 22, 10:50 AM MDT | River Flood Warning | BIS | Foster | 71 hr |
| Mar 22, 10:50 AM MDT | River Flood Warning | BIS | Stutsman | 35 days |
| Mar 22, 10:50 AM MDT | River Flood Warning | BIS | Burleigh, Morton | 5 hr |
| Mar 22, 11:11 AM MDT | Severe Thunderstorm Warning | BIS | Kidder, LaMoure, Logan, Stutsman | 19 min |
| Mar 22, 11:36 AM MDT | Severe Thunderstorm Warning | BIS | Foster, LaMoure, Stutsman | 54 min |
| Mar 22, 1:29 PM MDT | Flash Flood Warning | BIS | Dickey, LaMoure | 6 hr |
| Mar 22, 3:10 PM MDT | Flash Flood Warning | BIS | Stutsman | 6 hr |
| Mar 22, 3:24 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 66 min |
| Mar 22, 4:04 PM MDT | Blizzard Warning | BIS | Adams, Billings, Bottineau, Bowman, Burleigh, Dunn and 16 more | 50 hr |
| Mar 22, 4:04 PM MDT | Winter Storm Watch | BIS | Foster, Kidder, Logan, McIntosh, Pierce, Rolette and 2 more | 23 hr |
| Mar 22, 4:04 PM MDT | Winter Weather Advisory | BIS | Burke, Divide, McKenzie, Williams | 42 hr |
| Mar 22, 4:16 PM MDT | River Flood Warning | BIS | Burleigh, Morton | 4 days |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.